# SDR ASMF201402011

- Difficulty date: January 25, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 27,809 hours, 14,583 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 3012803
- Part serial: 2339
- Condition: Failed
- Location: Fuel System
- Part time: 27,809 hours, 14,583 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING TAKEOFF THE FUEL UNBALANCE LIGHT TURNED ON.  DURING MX REVISION, THE FAILURE CODES 28-41109 & 28-4115 WERE DETECTED IAW AMM 28-41-00, SO THE REPORT WAS DEFERRED IAW MEL 28-6 CAT C.  AN OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I A NO DAMAGES WERE FOUND.  AT MEX, MX REPLACED THE FUEL QTY PROCESSOR UNIT IAW AMM 28-41-81-000-801, TESTED CORRECT.
